Աստղաֆիզիկա =Астрофизика =Astrophysics

Гравитационные волны и репараметризационно-инвариантный гамильтонов формализм

Боровец, А. and Папоян, В. В. and Первушин, В. Н. and Рзянин, М. В. and Смиричинский, В. И. (2002) Гравитационные волны и репараметризационно-инвариантный гамильтонов формализм. Աստղաֆիզիկա, 45 (1). pp. 139-158. ISSN 0571-1712

[img]
Preview
PDF
Download (3158Kb) | Preview
    Item Type: Article
    Additional Information: Gravitational waves and reparametrization-invariant Hamiltonian formalizm.
    Uncontrolled Keywords: Borovec A., Papoyan V., Pervushin V., Rzyanin M., Smirichinski V.
    Subjects: Q Science > QB Astrophysics > Gravitation
    Q Science > QC Physics
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 20 Jun 2013 09:05
    Last Modified: 20 Jun 2013 09:05
    URI: http://astro.asj-oa.am/id/eprint/717

    Actions (login required)

    View Item